MathSciNet Relay Station
MathSciNet bibliographic data
MR1710754 (2000g:11054) 11G18 (14G35 14L05)
Wedhorn, Torsten Ordinariness in good reductions of Shimura varieties of PEL-type. Ann. Sci. École Norm. Sup. (4) 32 (1999), no. 5, 575–618.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement